# SDR YENA20090913112

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000008
- Aircraft time: 10,542 hours, 6,554 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1326 BWI-BOS -  DEPARTED BWI WITH LEFT ENGINE BLEED DEFERRED.  ON CLIMBOUT AT 19000FT THE NR 2 ENGINE BLEED LEAK EICAS MESSAGE APPEARED.  LEVELED OUT AT 20000FT TO EVALUATE SITUATION.  CONFIRMED BLEED LEAK INDICATION REQUESTED DESCENT TO 10000FT.  AT 12000FT TRIED APU START UNSUCCESSFUL.  TRIED A SECOND APU START SUCCESSFUL AND CONTINUED TO BOS AT 10000FT UNEVENTFUL.  PERFORMED FIM TASK 36-21-00 VISUAL INSPECTION RUN UP AND LEAK CHECKS ALL OK.  RETURNED AIRCRAFT BACK TO SERVICE.
